Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 22, NWS Green Bay, WI

July 27, 20234 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2023, 7:17 PM CDT for 4 counties in Wisconsin. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2023, 7:17 PM CDT (00:17 UTC)
Expired
Jul 27, 2023, 8:00 PM CDT
In force
43 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 127 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 7:18 PM CDTTSTM WND DMG1 Wnw Doering, WITrees and power lines down near the town of Schley. Time estimated by radar.
Jul 27, 7:25 PM CDTHAIL 1.253 Se Brokaw, WISocial media report with photos. Time estimated based on radar.
Jul 27, 7:30 PM CDTTSTM WND DMG2 Ssw Antigo, WISeveral trees down in Rolling Township.
Jul 27, 7:30 PM CDTHAIL 1.252 Ne Wausau, WI
Jul 27, 7:38 PM CDTTSTM WND DMG4 Se Antigo, WISeveral Trees Down in Norwood Area. Time estimated from radar.
Jul 27, 7:45 PM CDTTSTM WND GST 49Antigo, WIAt the airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 4:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1723 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

018 
WUUS53 KGRB 280017
SVRGRB
WIC067-069-073-115-280100-
/O.NEW.KGRB.SV.W.0022.230728T0017Z-230728T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
717 PM CDT Thu Jul 27 2023

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in north central Wisconsin...
  Northeastern Marathon County in central Wisconsin...
  Southwestern Langlade County in north central Wisconsin...
  Western Shawano County in northeastern Wisconsin...

* Until 800 PM CDT.

* At 716 PM CDT, severe thunderstorms were located along a line
  extending from near Dutch Corners to 11 miles east of Merrill to 6
  miles north of Wausau, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Antigo and Veterans Memorial County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4520 8956 4536 8962 4536 8898 4487 8898
      4500 8977
TIME...MOT...LOC 0016Z 280DEG 38KT 4529 8950 4519 8947 4505 8962 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
3 follow-up statements
440 
WWUS53 KGRB 280030
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
730 PM CDT Thu Jul 27 2023

WIC067-069-073-115-280100-
/O.CON.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Lincoln WI-Marathon WI-Langlade WI-Shawano WI-
730 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN MARATHON...SOUTHWESTERN
LANGLADE AND WESTERN SHAWANO COUNTIES...

At 730 PM CDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Veterans Memorial County Park to
near Antigo to 9 miles northeast of Weston, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Antigo around 735 PM CDT.

Other locations impacted by these severe thunderstorms include
Bryant, Aniwa, Glandon, Elmhurst, Ackley Wildlife Area, Mattoon,
Dudley, Polar, Phlox and Kempster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4520 8956 4536 8962 4536 8898 4487 8898
      4500 8977
TIME...MOT...LOC 0030Z 291DEG 44KT 4523 8930 4513 8927 4499 8942 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
529 
WWUS53 KGRB 280045
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
745 PM CDT Thu Jul 27 2023

WIC069-280055-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Lincoln WI-
745 PM CDT Thu Jul 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the Severe Thunderstorm Warning has 
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central and northeastern Wisconsin.

LAT...LON 4512 8943 4536 8942 4536 8898 4487 8898
      4500 8977
TIME...MOT...LOC 0045Z 292DEG 40KT 4529 8892 4514 8908 4503 8902 4492
8913

$$

WIC067-073-115-280100-
/O.CON.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Marathon WI-Langlade WI-Shawano WI-
745 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN MARATHON...SOUTHWESTERN LANGLADE AND WESTERN SHAWANO
COUNTIES...

At 745 PM CDT, severe thunderstorms were located along a line
extending from near Ma Ka Ja Wan Scout Reservation to near Antigo to
10 miles west of Neopit to 6 miles north of Wittenberg, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northeastern Marathon, southwestern Langlade and western Shawano
Counties, including the following locations... Bryant, Aniwa,
Glandon, Elmhurst, Ackley Wildlife Area, Mattoon, Polar, Phlox,
Kempster and Neva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4512 8943 4536 8942 4536 8898 4487 8898
      4500 8977
TIME...MOT...LOC 0045Z 292DEG 40KT 4529 8892 4514 8908 4503 8902 4492
8913

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurimski
783 
WWUS53 KGRB 280056
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
756 PM CDT Thu Jul 27 2023

WIC067-073-115-280104-
/O.EXP.KGRB.SV.W.0022.000000T0000Z-230728T0100Z/
Marathon WI-Langlade WI-Shawano WI-
756 PM CDT Thu Jul 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON...
SOUTHWESTERN LANGLADE AND WESTERN SHAWANO COUNTIES WILL EXPIRE AT 800
PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the Severe Thunderstorm Warning will be allowed to 
expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central and northeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for 
eastern Marathon, southeastern Langlade, and Shawano counties.

LAT...LON 4512 8943 4536 8942 4536 8898 4487 8898
      4500 8977
TIME...MOT...LOC 0054Z 280DEG 38KT 4527 8880 4512 8896 4501 8890 4490
8901

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:07 PM CDT, 10 minutes earlier.

Area forecast discussion, Jul 27, 7:07 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
707 PM CDT Thu Jul 27 2023

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Friday
Issued at 425 PM CDT Thu Jul 27 2023

The main focus from this forecast period revolves around the
potential for severe thunderstorms this evening and overnight. There
is also potential for these storms to continue into Friday morning
or redevelop during Friday afternoon.

This afternoon's radar and satellite imagery showed discrete
thunderstorms (some severe) developing along the MN/WI border
associated with a weak shortwave and surface cold front. Closer to
home, isolated showers developed in portions of central and far
northeast WI. While the isolated showers will have no impact, the
discrete thunderstorms are expected to track into the western
portion of the forecast area late this afternoon into this evening,
then track east/southeast across the remainder of the forecast area
through late tonight.

CAMs continue to agree on a storm mode solution with these discrete
cells combining to create a more structured line segment as it moves
across the forecast area. The primary threat will be damaging winds
due to the likely storm mode, but large hail will also be possible
with steep mid-level lapse rates, effective shear of 35 to 45 kts,
and CAPE of 2000 to 4000 J/kg in place. The greatest severe threat
will be in north-central WI, where SPC has an enhanced risk, but the
threat for damaging winds and large hail will be possible for the
remainder of the area as well. Locally heavy rainfall is also
possible within the storms with PWATs between 1.5 to 1.75 inches.
The severe threat should decrease late tonight as the atmosphere
gets worked over. However, there are signs as the cold front moves
into the area, it will slow down and become nearly stationary over
central and east-central WI. This could lead to additional
thunderstorms, possibly strong, through Friday morning. But, this
solution will depend on the evolution of the line of storms tonight.
If the line of storms exits by Friday morning, some models indicate
additional showers and thunderstorms developing during Friday
afternoon into Friday evening. Ran with a blend of models solution
for Friday keeping mainly chance PoPs in the forecast for locations
mainly along and south of Highway 29.

Before the cold front moves through, overnight temperatures will be
balmy with readings mainly in the 60s. Temperatures on Friday will
be cooler than Thursday with readings mainly in the 80s, however, it
will still feel quite humid for locations south of Highway 29 as dew
points will be in the middle 60s to low 70s.

.LONG TERM...Friday Night Through Thursday
Issued at 425 PM CDT Thu Jul 27 2023

Summary: Rain showers and thunderstorms Friday night taper by
early Saturday morning. Dry conditions setup for much of the
weekend, although an outside chance of some light rain is possible
Sunday. Northwest flow aloft prevails into the beginning and
middle of next week to create near-normal temperatures and minimal
precipitation chances.

A cold front extending from Quebec westward into the Upper Midwest
will be located over east-central and parts of northeast Wisconsin
Friday evening. Rain and thunderstorm chances continue mainly
along and south of the front, which keeps the best chances over
east-central WI and the Fox Valley as chances taper northward quickly
in the Northwoods. The front slides eastward Saturday morning to
keep only a Slight Chance of precip in far southern counties
towards 12Z Saturday.

As the associated low centered in the Canadian Maritimes finally
enters the North Atlantic and the front drops out of our area, all
precip chances cease for the forecast area. A dry day is expected
Saturday with a shortwave ridge entering the area from the
northwest. Persistent northwest flow is expected then into Sunday,
although a shortwave trough may move southeastward into north-
central Wisconsin and create some very low precip chances. Have
kept with PoPs below mentionable for now with this Sunday rain
shower potential, but may be something to watch and require future
increases in PoPs for those north-central Wisconsin counties.

Eastern Wisconsin will be on the far western edge of an upper-
level low pressure centered over northern Quebec Sunday night into
Monday as high pressure builds over the northern Plains. This
should help to keep temperatures near-normal to warm into early
next week. That high pressure may shift east by Tuesday night and
allow for the next potential for thunderstorms into Wednesday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 705 PM CDT Thu Jul 27 2023

Thunderstorm activity over Northwest Wisconsin has slowly
organized into a linear mesoscale convective complex. Current
observational trends suggest the main thunderstorm complex will
continue to push eastward while turning to the south with time. An
outflow boundary with a surface wind shift to the northwest is
anticipated to develop to the south of the thunderstorm complex
particularly after the 02Z time frame. There remains question as
to the amount of active thunderstorm development that will take
place along the outflow as it sags south of Highway 29 and KGRB.
Regardless, will maintain a TEMPO for thunderstorms with strong
wind gusts of 40 to 45 knots possible along the outflow and wind
shift over the forecast area. Considerable uncertainty remains
with the southward progression of the outflow late tonight and
also for the daytime hours on Friday. Zonal westerly flow through
Friday with additional shortwave energy bring additional
thunderstorm chances. Time periods of potential activity are
between 11-15Z for KATW and KOSH and after 20Z for portions of
central Wisconsin.

.KOSH...
VFR conditions anticipated through approximately 03Z. An outflow
boundary with scattered to numerous thunderstorm activity is
expected to impact KOSH in the 03-06Z time window. Low confidence
exists with wind direction behind the wind shift but wind gusts to
40 knots will be possible. MVFR visibility restrictions will be
possible in a rain cooled airmass through daybreak with additional
chances for thunderstorms 11-15Z as upstream convection from
Minnesota passes through the region. Considerable uncertainty
exists with location of thunderstorm activity after 20Z Friday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM.....Kruk
LONG TERM......NLW
AVIATION.......Behnke
Hazardous weather outlook, Jul 27, 4:53 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
453 PM CDT Thu Jul 27 2023

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282200-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
453 PM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Very warm temperatures and humid conditions are expected through
this evening. Heat index values could approach 100 degrees through
this evening for locations in central and east-central Wisconsin.
If you have outdoor plans, be prepared for very warm and humid
conditions.

Severe thunderstorms are possible from late this afternoon
through tonight, capable of producing damaging winds to 70 mph,
large hail, and locally heavy rainfall. The greatest risk for
severe storms will be in north-central Wisconsin, but damaging
winds, large hail, and locally heavy rainfall is also possible
across the whole area. A severe thunderstorm watch is in effect
through 11 PM.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance of additional thunderstorms on Friday. Some of
these storms could become strong to locally severe, capable of
producing damaging winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail, wind gusts over 40 mph, and
wind damage to the National Weather Service in Green Bay.

LMZ521-522-541>543-282200-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
453 PM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are expected tonight and would pose a hazard to
mariners.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible at times from Friday into Friday
night, which could pose a hazard to mariners.

Uhlmann/Kruk

In the hours before

Special weather statement, Jul 27, 6:43 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
643 PM CDT Thu Jul 27 2023

WIZ030-280030-
Marathon WI-
643 PM CDT Thu Jul 27 2023

...A strong thunderstorm will impact portions of eastern Marathon
County through 730 PM CDT...

At 642 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Rib Mountain, or 11 miles southwest of Wausau, moving
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Wausau around 700 PM CDT.
  Rib Mountain around 705 PM CDT.
  Weston around 710 PM CDT.

Other locations impacted by this storm include Sunset, Glandon, Camp
Phillips Scout Camp, Edgar, Schofield, Halder, Marathon City,
Nutterville, Rib Mountain State Park and Rib Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Wisconsin.

&&

LAT...LON 4512 8973 4512 8942 4504 8932 4477 8985
      4490 9002
TIME...MOT...LOC 2342Z 228DEG 23KT 4489 8986

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jul 27, 6:48 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Green Bay WI
648 PM CDT Thu Jul 27 2023

WIZ005-010-280030-
Vilas WI-Oneida WI-
648 PM CDT Thu Jul 27 2023

...Strong thunderstorms will impact portions of Vilas and northern
Oneida Counties through 730 PM CDT...

At 647 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson Lake Barrens Natural Area to 8
miles west of Eagle River to 6 miles northwest of Newbold. Movement
was east at 40 mph. Wind gusts between 30 and 35 mph have been
reported at times with these storms.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Eagle River around 655 PM CDT.

Other locations in the path of these storms include Phelps and
Kentuck Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Wisconsin.

&&

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4572 8905 4575 9003 4597 9002 4598 9001
      4598 8993 4606 8993 4626 8972
TIME...MOT...LOC 2347Z 273DEG 45KT 4618 8946 4596 8942 4575 8963

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Uhlmann
Local storm report, Jul 27, 6:52 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
652 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     Tstm Wnd Dmg     2 N Boulder Junction    46.14N 89.63W
07/27/2023                   Vilas              WI   Trained Spotter

            2-3 inch diameter branches down.

&&
Local storm report, Jul 27, 6:59 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
659 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Hail             13 NNW Hamburg          45.26N 89.95W
07/27/2023  E0.70 inch       Lincoln            WI   Public

            Mping report.

&&
Local storm report, Jul 27, 7:00 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
700 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Hail             3 NW Woodboro           45.62N 89.60W
07/27/2023  E0.70 inch       Oneida             WI   Public

            Mping report.

&&
Local storm report, Jul 27, 7:04 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
704 PM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Tstm Wnd Gst     Tomahawk                45.46N 89.73W
07/27/2023  M39 MPH          Lincoln            WI   AWOS

            At the airport.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:20 PM CDTSpecial Weather StatementGRBFlorence, Forest40 min
Jul 27, 7:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto, Shawano47 min
Jul 27, 7:44 PM CDTSpecial Weather StatementGRBFlorence, Forest, Marinette46 min
Jul 27, 7:53 PM CDTSevere Thunderstorm WarningGRBMarathon26 min
Jul 27, 8:21 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Wood39 min
Jul 27, 8:32 PM CDTSpecial Weather StatementGRBMarinette, Oconto43 min
Jul 27, 8:48 PM CDTSpecial Marine WarningGRB57 min
Jul 27, 8:49 PM CDTSpecial Weather StatementGRBBrown, Outagamie41 min
Jul 27, 8:58 PM CDTSpecial Weather StatementGRBMarathon, Portage47 min
Jul 27, 9:48 PM CDTSpecial Weather StatementGRBPortage, Wood42 min
Jul 27, 10:29 PM CDTSpecial Weather StatementGRBOutagamie, Portage, Waupaca, Waushara, Winnebago, Wood46 min
Jul 27, 10:58 PM CDTSpecial Weather StatementGRBOutagamie32 min
Jul 27, 11:12 PM CDTSpecial Weather StatementGRBCalumet, Winnebago48 min
Jul 27, 11:30 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc60 min
Jul 27, 11:41 PM CDTSpecial Weather StatementGRBCalumet64 min
Jul 28, 12:02 AM CDTSpecial Marine WarningGRB58 min
Jul 28, 11:09 AM CDTSpecial Weather StatementGRBMarathon51 min
Jul 28, 11:52 AM CDTSpecial Weather StatementGRBMenominee38 min
Jul 28, 12:45 PM CDTSpecial Weather StatementGRBWood30 min
Jul 28, 3:39 PM CDTSpecial Weather StatementGRBWaupaca51 min
Jul 28, 3:51 PM CDTSpecial Weather StatementGRBWaupaca39 min
Jul 28, 4:43 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca47 min
Jul 28, 6:02 PM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon, Marinette43 min
Jul 28, 6:39 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.